Hi there,
I was out drinking over the weekend and ended up at my best friends house, in his bed. I asked him if we slept together and he said he "didn't think so"and I freaked out. I took plan b 12 hours after because I read that taking it earlier makes it more effective. I was also on my period at that time and it gave me a little hope that nothing happened because in my opinion I wouldn't mess around with that. It has been 4 days since and am just wondering if the side effects of the plan b would last this long? I have had a little spotting and my stomach is grumbling. I'm not feeling sick, not pain, no headaches, no breast tenderness, not needing to go to the restroom more often. I'm very scared, I haven't had sex in 6 years and this is one of the main reasons why. Please help. Also what should my next steps be? I'm not suppose to get my next period until August 30th. I can't wait that long, I'll drive myself crazy!